# SDR ASAA2023062643736

- Difficulty date: June 26, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 35,380 hours, 11,129 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF RADIO #1 DISPLAYS "FAIL". GROUNDED - YES. PERFORMED HF SYSTEM OPERATIONAL TEST REF AMM 23-11-00. OPERATIONAL TEST OK. MEL 23-11A CLEARED. PLACARDS REMOVED.
